# SDR USAA950063

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 27,986 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED SIP VISIT FOUND A 2.5 INCH CRACK IN THE REAR PRESSURE BULKHEAD BEAM NR 3 AT BODY LINE 750 RT.  REF - INSPECTION SIP 53-10-03 LFEC PROCEDURE.  INSTALLED WEB REPAIR PATCH AND NEW REAR FACE DOUBLER AND TWO 92.  REPAIR ANGLES PER USAIR EA 29285A.  (Z)
